Posted by: AS | 2009-06-08

Itching Agony

Dear Dr
About a week ago, all of a sudden, i delevoped this sudden itchiness... i could not understand what it was. The only assumption i came to was an allergic reaction to the new soap i used. The itchiness was on thefleshy both area, near the vagina opening... i was so desperate, i used antisan ointment, which soothed &  relieved the itchiness a bit. The next day wasnt too bad, i had occassional itching. However the day after, the itchiness seemed to increase. i went my GP, who said that he cant really see anything, &  prescribed a once off fungal capsule, anthistimines, and a 6day candida yeast cream, which is inserted into the vagina everynight (by applicator). i have used it for 4 nights already, however the itchiness still persists. But now in the upper area... the clitoris & longer the bottom area. Furthermore, it is more a burning sensation, and everytime i urinate, it burns terribly. My gynae can only see me in 3months time... i am married for 12years, and only have one sexual partner!... Where to from here!!! I am going insane with the itchiness!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It takes a few days for the antifungals to have an effect. If you are still itching, it may be that you have an allergy or a skin condition. A dermatologist may help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: AS | 2009-06-08

Thanks for your feedback...Just to add to the DR, i have since never experienced any discharge of any sort!

Reply to AS
Posted by: Penny | 2009-06-08

I am not a doctor but just my opinion, i had the same problem and was given all sorts of creams and antibiotics but it kept on coming back few days after finishing the treatment. Later my GP decided i go for glucose test, that' s when i found out my sugar levels were bit high. Please have your sugar checked, your sugar could be the culprit here.

Reply to Penny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.